Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Adapting for Heteroscedasticity in Linear Models

Raymond J. Carroll
The Annals of Statistics
Vol. 10, No. 4 (Dec., 1982), pp. 1224-1233
Stable URL: http://www.jstor.org/stable/2240725
Page Count: 10
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Adapting for Heteroscedasticity in Linear Models
Preview not available

Abstract

In a heteroscedastic linear model, it is known that if the variances are a parametric function of the design, then one can construct an estimate of the regression parameter which is asymptotically equivalent to the weighted least squares estimate with known variances. We show that the same is true when the only thing known about the variances is that they are determined by an unknown but smooth function of the design or the mean response.

Page Thumbnails

  • Thumbnail: Page 
1224
    1224
  • Thumbnail: Page 
1225
    1225
  • Thumbnail: Page 
1226
    1226
  • Thumbnail: Page 
1227
    1227
  • Thumbnail: Page 
1228
    1228
  • Thumbnail: Page 
1229
    1229
  • Thumbnail: Page 
1230
    1230
  • Thumbnail: Page 
1231
    1231
  • Thumbnail: Page 
1232
    1232
  • Thumbnail: Page 
1233
    1233